# SDR UALA2010100103640

- Difficulty date: October 1, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 59,302 hours, 21,855 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Leaking
- Location: Door 2l
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2L MAKES LOUD NOISE IN CRZ. FOUND DOOR 2L SCUFF PLATE LEAKING DOING PRESSURIZATION AT 2 PSI FROM FWD AND AFT CORNERS. REPAIRED LOWER CORNERS AND RESEALED DOOR. PRESSURIZED CABIN TO 3 PSI. NO LEAKS FOUND.
